# SDR AWXA200200415

- Difficulty date: May 12, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 39,405 hours, 18,205 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300A1
- Part serial: 827
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 23,165 hours, 9,264 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT 0239 - AFTER TAKEOFF FROM PHX EN ROUTE TO DTW SKIN AIR VALVE FAULTED WITH AVIONICS VENT ALREADY ON MEL 21-26-02 AND EXTRACT FAN OVERRIDE.  ECAM INDICATED MAXIMUM ALTITUDE 10,000 MEA, TURNED BACK TO PHX.  MAINTENANCE REMOVED AND REPLACED SKIN AIR VALVE IAW AMM 21-26-53-401; SKIN AIR VALVE WAS INSTALLED ONLY ONE FLIGHT EARLIER.  MAINTENANCE ALSO REPLACED THE AVIONICS COOLING FAN IAW AMM 21-26-51-401, BITE CHECK ON BOTH COMPONENTS WAS GOOD.
